# SDR EIA2000010

- Difficulty date: January 30, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PANC - ON TAKEOFF ROLL, AIRCRAFT VEERED TO THE LEFT, COULD NOT MAINTAIN DIRECTIONAL CONTROL WITH TILLER AND ABORTED TAKEOFF.  SEVERAL LEFT WING GEAR BRAKE OVERHEAT LIGHTS ON.  INSPECTED ALL BRAKES, NO EVIDENCE OF OVERHEATING.  AIRCRAFT TAXI NORMAL AT ALL TIMES, WITH NO PULLING.  NOSE TIRE PRESSURE CHECK NORMAL.  PRESSURIZED HYD AND VERIFIED LEFT BRAKES BEING APPLIED AND RELEASED.  NO DEFECTS NOTED.  DURING NEXT TAKEOFF, AIRCRAFT OPERATED NORMALLY AND NO FURTHER PROBLEMS.  (M)
